# SDR CALA2021120602245

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5337239220400
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 36 PRESSURE PANEL HOLES 102,103,106 AND 120 BETWEEN Y765 A ND Y1292 HAVE CRAC INDICATIONS IN THE PRESSURE PANEL. A3NB-53-4- 6324; AD2019-23-01 PER HAECO LCQ N/R 9297008/31008 GENERATED BY V061633. ECRA 5331-02786 & REO-L23431 REV I & ECRA 5330-05216 OP003. DIP ON OR BEFORE 26-MAY-2022. READS ACCOMPLISH A PERMANENT REPAIR OF THE RH FR35-36 PRESSURE P ANEL HOLES PER PART 3 OF THE LATEST REVISION OF ECRA 5331-02786 HAECO TECHNICIAN V914121 AND QC LC-111 REPAIRED R/H FR36 HOLES,# 103,#26,#106,#23,#120,#9,#122,#7,#123,#6,#124,#5,#127,#2,#129,#1 00,#102,HOLES #23 & #27 FREEZE PLUGS IN PRESSURE PANEL ONLY, IAW ADD EMP:V914121 FRAME 36 PRESSURE PANEL HOLES 122,124, AND 129 BETWEEN -Y1292 AN D -Y1523 HAVE CRACK INDICATIONS IN THE PRESSURE PANEL AND CORNER BRACKET. WORKED IN CONJUNCTION WITH N/R 9297008/31008. OK TO DIP INTERIM REPAIR TO CRACKS AT FASTENERS AT RH CENTER TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE PRESSURE PANEL AT FR35-FR36 PER ECRA 5331-02786. MUST ACCOMPLISH A PERMANENT REPAIR OF THE RH FR35-36 PRESSURE PANEL HOLES PER PART 3 OF THE LATEST OF THE REVISION OF ECRA 5331-02786 ON OR BEFORE 26-MAY-2022. QC RECORDS UPDATE...SP QC REVIEWED. T/A: 26MAY22...SP/U366013
